Hi my name's Megan i am 16 years old Im not over weigh or too skiny i think im 6 stone?. So iv had the 'DEPO' injection 4 times before and I have been fine from them with no complication, I always wate 2 weeks before I get the injection re-done. The only reason I started these injections wasn't for contraception but because i suffer bad heavy painful periods and when your on the injection you don't have periods. Anyway's I had a few months break from my 'DEPO' I had it re-done in May. Every thing was fine untill the injection finished in August, I started to bleed straight away and painful heavy bleeding so I thought ill leave it for a couple of weeks but the bleeding didn't stop and i have now been bleeding for 8 months none stop! I have been too the doctors two times about this but he hasn't referred me to anyone to do an examination, instead both times he has fobbed me off with pills called 'Norethisterone' Three months dosage at a time and have too take two pills a day, but he told me too take a week off every month and my cycle will start to get back to normal, but the thing is if I do stop taking the pills and allow a period I am in realy bad pain and can't move because of the pain pluss no matter how much padding and how often I change my tampons the bleedng is so heavy it will get every where which would meen me taking a week of school every month and i can't afford too do that. I am really worried and I don't know if anyone has had the same problem especially at my age? My mum and dad don't know if I should go back too the doctors or a clinic or a gynecologist or hospital? i know my body and i know some thing is not right and im worried about it being cervical cancer because i didnt have the vaccinaton, or if what ever it is will stop me from having children in my future? Please help if you have any info or any ideas on what i should be doing or where i should be going and seeing:-)View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.